MathSciNet Relay Station
MathSciNet bibliographic data
MR442981 (56 #1356) 58F05
Ablowitz, Mark J.; Segur, Harvey Exact linearization of a Painlevé transcendent. Phys. Rev. Lett. 38 (1977), no. 20, 1103–1106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement